# SDR DALA2025032402171

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0871558) CORROSION ON LOWER JAMB WEB UPPER/LOWER SURFACE BTW STA 800 AND STA 845 APROX AT AFT CARGO COMPARTMENT. LOWER JAMB WEB BTW STA 800 AND STA 845 APROX AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
